MAUDE Adverse Event Report: ZOLL Medical Corporation BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

ZOLL Medical Corporation BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.030
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Customer stated the device was having fio2 mismatch issues while in use on patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.During the investigation it was noted that a review of the device logs confirmed the condition and indicated that the inspiration block required replacement.A technician was dispatched to the customers site to evaluate the unit.The inspiration block was replaced, resolving the issue.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ZOLL Medical Corporation
269 mill road
chelmsford MA 01824
Manufacturer Contact
anne nadeau
plo 1 jalan firma 1 kawasan
perindustrian tebrau 1
johor bahru 
+1(351)500-4978
MDR Report Key24420596
Report Number3013421741-2026-00071
Device Sequence Number10608213
Product Code CBK
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/01/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown